# SDR UPS99828724

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 5708458503
- Condition: Discharged
- Location: Bs 143
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY LIGHT IN COCKPIT DID NOT TEST DURING PREFLIGHT.  REMOVED AND REPLACED EMERG LIGHT BATT AND RELAY UNIT WITH REF MM 33-50-01, OPS CK'ED NORMAL AT THIS TIME.  (P/N 5708458-503),  (S/N 925/084).
